Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION ORDRE 2")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5224

  • Page / 209

Export

Selection :

  • and

A CLASS OF SECOND-ORDER EVOLUTION EQUATIONS WITH DOUBLE CHARACTERISTICS.GILIOLI A.1976; ANN. SCI. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1976; VOL. 3; NO 2; PP. 187-229; BIBL. 3 REF.Article

ORBIES HETEROCLINIQUES DES EQUATIONS DIFFERENTIELLES DU SECOND ORDRE = HETEROCLINE ORBITS OF SECOND-ORDER DIFFERENTIAL EQUATIONSPINTO DE CARVALHO SONIA.1982; ; FRA; DA. 1982; 60 F.; 30 CM; BIBL. 15 REF.; TH. 3E CYCLE: MATH. PURES/DIJON/1982Thesis

ON THE THEORY OF THE GALILEAN SATELLITES OF JUPITER.FERRAZ MELLO S.1974; INTERNATION. ASTR. UN. SYMP.; NETHERL.; DA. 1974; NO 62; PP. 167-184; BIBL. 18 REF.; (STAB. SOL. SYST. AND SMALL STELLAR SYST. COPERNICUS SYMP. I; WARSAW; 1973)Conference Paper

CONVEXITY OF NODES OF DISCRETE STURM-LIOUVILLE FUNCTIONSCHENG SS; CHO AM.1982; HOKKAIDO MATH. J.; JPN; DA. 1982; VOL. 11; NO 1; PP. 8-14; BIBL. 2 REF.Article

AZ OPERATORTEST EGY MASODRENDU DIFFERENCIALEGYENLETEROL = EQUATION DIFFERENTIELLE D'ORDRE 2 DU CHAMP OPERATEURTAMAS F; PAL K.1981; MAT. LAPOK; ISSN 0025-519X; HUN; DA. 1981; VOL. 29; NO 1-3; PP. 149-156; ABS. ENG/RUS; BIBL. 3 REF.Article

NONLINEAR DIFFERENTAL EQUATIONS EQUIVALENT TO SOLVABLE NONLINEAR EQUATIONS.KLAMKIN MS; REID JL.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 3; PP. 305-331; BIBL. 7 REF.Article

COMPARISON THEOREMS FOR A CLASS OF SECOND-ORDER NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONS.BENSON DC.1975; PROC. R. SOC. EDINBURGH, A; G.B.; DA. 1975; VOL. 73; PP. 77-84; BIBL. 9 REF.Article

ON THE NUMBER OF ZEROS OF SOLUTIONS OF A SECOND-ORDER LINEAR DIFFERENTIAL EQUATION.KNOWLES I.1975; QUART. J. MATH.; G.B.; DA. 1975; VOL. 26; NO 104; PP. 507-510; BIBL. 5 REF.Article

UN PROBLEMA AI LIMITI PER UN'EQUAZIONE ASTRATTA DEL SECONDO ORDINE. = UN PROBLEME AUX LIMITES POUR UNE EQUATION ABSTRAITE DU SECOND ORDREVENNI A.1975; R.C. SEMINAR. MAT. UNIV. PADOVA; ITAL.; DA. 1975; VOL. 53; PP. 291-314; ABS. ANGL.; BIBL. 6 REF.Article

A DIRECT NUMERICAL INTEGRATION METHOD FOR SECOND-ORDER ORDINARY DIFFERENTIAL EQUATIONS.GUPTA RG.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 12; PP. 709-714; ABS. ALLEM. RUSSE; BIBL. 16 REF.Article

OSCILLATION CRITERIA FOR A SECOND ORDER DIFFERENTIAL EQUATION WITH A DAMPING TERM.NAITO M.1974; HIROSHIMA MATH. J.; JAP.; DA. 1974; VOL. 4; NO 2; PP. 285-291; BIBL. 14 REF.Article

DIE TRANSFORMATIONSFUNKTION FUER EINE DIFFERENTIALGLEICHUNG ZWEITER ORDNUNG. = LA FONCTION DE TRANSFORMATION POUR UNE EQUATION DIFFERENTIELLE DU DEUXIEME ORDREKOBZA J.1974; ACTA UNIV. PALACK. OLUMUC., FAC. RERUM NAT.; TCHECOSL.; DA. 1974; VOL. 45; PP. 5-16; ABS. TCHEQUE RUSSE; BIBL. 4 REF.Article

CRITERE DE STABILITE DES SOLUTIONS DES EQUATIONS DIFFERENTIELLES DU SECOND ORDRE A COEFFICIENTS PERIODIQUES ET A PERTURBATIONS SINGULIERESKASHCHENKO SA; KOLESOV YU S.1974; USP. MAT. NAUK; S.S.S.R.; DA. 1974; VOL. 20; NO 4; PP. 171-172; BIBL. 5 REF.Article

SUR UN PROBLEME LIMITE DU SECOND ORDRE POUR DES SYSTEMES D'EQUATIONS DIFFERENTIELLES DU TYPE SUPERNEUTREKONSTANTINOV MM; BAJNOV DD.1972; GOD. VISSH. TEKH. UCHEBN. ZAVED., MAT.; BALG.; DA. 1972; VOL. 8; NO 4; PP. 7-18; ABS. BULG. ANGLArticle

INDEPENDANCE ALGEBRIQUE DES SOLUTIONS DIFFERENTIELLES DU SECOND ORDRE = ALGEBRAIC INDEPENDENCE OF SECOND ORDER DIFFERENTIEL SOLUTIONSBRESTOVSKI MICHEL.1982; ; FRA; DA. 1982; 44 P.; 30 CM; BIBL. 18 REF.; TH. 3E CYCLE: MATH./PARIS 6/1982Thesis

UEBER GEWOHNLICHE DIFFERENTIALUNGLEICHUNGEN ZWEITER ORDNUNG = EQUATIONS DIFFERENTIELLES ORDINAIRES D'ORDRE 2LEMMERT R.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 4; PP. 720-724; ABS. ENG; BIBL. 4 REF.Article

LIMIT CIRCLE RESULTS FOR SECOND ORDER EQUATIONS.BURTON TA; PATULA WT.1976; MONATSH. MATH.; OESTERR.; DA. 1976; VOL. 81; NO 3; PP. 185-194; BIBL. 10 REF.Article

OSCILLATORY BEHAVIOR OF SOLUTIONS OF Y''+P(X)Y=F(X).SKIDMORE A; BOWERS JJ.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 49; NO 2; PP. 317-323; BIBL. 2 REF.Article

SECOND-ORDER LINEAR DIFFERENTIAL EQUATIONS WITH TWO TURNING POINTS.OLVER FWJ.1975; PHILOS. TRANS. R. SOC. LONDON, A; G.B.; DA. 1975; VOL. 278; NO 1279; PP. 137-174; BIBL. 16 REF.Article

AN OSCILLATION THEORY FOR SECOND-ORDER INTEGRAL DIFFERENTIAL EQUATIONS. = THEORIE OSCILLATOIRE POUR LES EQUATIONS INTEGRO-DIFFERENTIELLES DU SECOND ORDREGREGORY J.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 1; PP. 69-77; BIBL. 5 REF.Article

SUR CERTAINES EQUATIONS DIFFERENTIELLES ORDINAIRES D'ORDRE 1 ET 2KARANIKOLOV KH N.1973; GOD. VISSH. TEKH. UCHEBN. ZAVED., MAT.; BALG.; DA. 1973; VOL. 9; NO 2; PP. 75-80; BIBL. 1 REF.Article

CALCOLO APPROSSIMATO DEI TELAI MULTIPIANO CON PARETI IRRIGENDI SOGGETTI A CARICHI ORIZZONTALI. = CALCUL APPROCHE DES CHASSIS A PLUSIEURS PLANS AVEC DES PAROIS DE RIGIDITE SOUMIS A DES CONTRAINTES HORIZONTALESCALLARI CE.1972; ATTI IST. SCI. COSTR. UNIV. PISA; ITAL.; DA. 1972; VOL. 13; PP. 54-78; BIBL. 14 REF.Article

SOME APPROXIMATIONS OF THE CHARACTERISTICS OF SECOND ORDER HYPERBOLIC PARTIAL DIFFERENTIAL EQUATIONS.TWIZELL EH.1976; J. INST. MATH. APPL., LONDON; G.B.; DA. 1976; VOL. 17; NO 2; PP. 209-218; BIBL. 9 REF.Article

SUCCESSIVE PERIPHERAL OVER-RELAXATION AND OTHER BLOCK METHODS.BENSON A; EVANS DJ.1976; J. COMPUT. PHYS.; U.S.A.; DA. 1976; VOL. 21; NO 1; PP. 1-19; BIBL. 7 REF.Article

DECAY RATES FOR WEAKLY DAMPED SYSTEMS IN HILBERT SPACE OBTAINED WITH CONTROL-THEORETIC METHODS.RUSSELL DL.1975; J. DIFFER. EQUATIONS; U.S.A.; DA. 1975; VOL. 19; NO 2; PP. 344-370; BIBL. 20 REF.Article

  • Page / 209